American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F20) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Kristin Cordwell, Selina Gilbertson, Nicholas Nuechterlein, Kevin M. Pilgrim and Samantha Pinella. On the classification of critically fixed rational maps. Conform. Geom. Dyn. 19 (2015) 51-94.
Abstract, references, and article information   
View Article: PDF

[2] Sabyasachi Mukherjee. Orbit portraits of unicritical antiholomorphic polynomials. Conform. Geom. Dyn. 19 (2015) 35-50.
Abstract, references, and article information   
View Article: PDF

[3] Russell Lodge. Boundary values of the Thurston pullback map. Conform. Geom. Dyn. 17 (2013) 77-118.
Abstract, references, and article information   
View Article: PDF

[4] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[5] J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim. Nearly Euclidean Thurston maps. Conform. Geom. Dyn. 16 (2012) 209-255.
Abstract, references, and article information   
View Article: PDF

[6] Gregory A. Kelsey. Mapping schemes realizable by obstructed topological polynomials. Conform. Geom. Dyn. 16 (2012) 44-80.
Abstract, references, and article information   
View Article: PDF

[7] Anna Miriam Benini. Triviality of fibers for Misiurewicz parameters in the exponential family. Conform. Geom. Dyn. 15 (2011) 133-151. MR 2833476.
Abstract, references, and article information   
View Article: PDF

[8] Roland K. W. Roeder. A dichotomy for Fatou components of polynomial skew products. Conform. Geom. Dyn. 15 (2011) 7-19. MR 2769221.
Abstract, references, and article information
View Article: PDF

[9] Wenjuan Peng, Weiyuan Qiu, Pascale Roesch, Lei Tan and Yongcheng Yin. A tableau approach of the KSS nest. Conform. Geom. Dyn. 14 (2010) 35-67. MR 2600535.
Abstract, references, and article information   
View Article: PDF

[10] Magnus Aspenberg. The dual nest for degenerate Yoccoz puzzles. Conform. Geom. Dyn. 13 (2009) 187-196. MR 2525102.
Abstract, references, and article information   
View Article: PDF

[11] Robert L. Devaney. The McMullen domain: Satellite Mandelbrot sets and Sierpinski holes. Conform. Geom. Dyn. 11 (2007) 164-190. MR 2346215.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia